- -

The Taylor expansion of the exponential map and geometric applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Taylor expansion of the exponential map and geometric applications

Show simple item record

Files in this item

dc.contributor.author Monera, M.G. es_ES
dc.contributor.author Montesinos Amilibia, Ángel es_ES
dc.contributor.author Sanabria Codesal, Esther es_ES
dc.date.accessioned 2015-07-29T11:59:06Z
dc.date.available 2015-07-29T11:59:06Z
dc.date.issued 2014-09-01
dc.identifier.issn 1578-7303
dc.identifier.uri http://hdl.handle.net/10251/53919
dc.description The final publication is available at Springer via http://dx.doi.org/10.1007/s13398-013-0149-z es_ES
dc.description.abstract In this work we consider the Taylor expansion of the exponential map of a submanifold immersed in Rn up to order three, in order to introduce the concepts of lateral and frontal deviation. We compute the directions of extreme lateral and frontal deviation for surfaces in R3. Also we compute, by using the Taylor expansion, the directions of high contact with hyperspheres of a surface immersed in R4 and the asymptotic directions of a surface immersed in Rn es_ES
dc.description.sponsorship This work was partially supported by DGCYT grant no. MTM2009-08933. en_EN
dc.language Inglés es_ES
dc.publisher Springer Milan es_ES
dc.relation.ispartof Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas (RACSAM) es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Exponential map es_ES
dc.subject Surfaces es_ES
dc.subject Extremal directions es_ES
dc.subject Contact es_ES
dc.subject Normal torsion es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The Taylor expansion of the exponential map and geometric applications es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s13398-013-0149-z
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2009-08933/ES/Singularidades, Geometria Generica Y Morfologia Matematica/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Monera, M.; Montesinos Amilibia, Á.; Sanabria Codesal, E. (2014). The Taylor expansion of the exponential map and geometric applications. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas (RACSAM). 108(2):881-906. https://doi.org/10.1007/s13398-013-0149-z es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://link.springer.com/article/10.1007%2Fs13398-013-0149-z es_ES
dc.description.upvformatpinicio 881 es_ES
dc.description.upvformatpfin 906 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 108 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 277816
dc.identifier.eissn 1579-1505
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.description.references Arnol’d, V.I., Gusein-zade, V.I., Varchenko, A.N.: Singularities of Differentiable Maps. Monographs in Mathematics, vol. 82. Birkhäuser, Boston (1985) es_ES
dc.description.references Chen, B.-Y., Li, S.-J.: The contact number of a Euclidean submanifold. Proc. Edinburgh Math. Soc. 47, 69–100 (2004) es_ES
dc.description.references Fessler, W.: $$\ddot{U}$$ U ¨ ber die normaltorsion von Fl $$\ddot{a}$$ a ¨ chen im vierdimensionalen euklidischen. Raum. Comm. Math. Helv. 33(2), 89–108 (1959) es_ES
dc.description.references García, R., Sotomayor, J.: Geometric mean curvature lines on surfaces immersed in $$\mathbb{R}^3$$ R 3 . Annales de la faculté des sciences de Toulouse, $$6^e$$ 6 e ser, vol. 11, No. 3, pp. 377–401 (2002) es_ES
dc.description.references García, R., Sotomayor, J.: Lines of axial curvature on surfaces immersed in $$R^4$$ R 4 . Differ. Geom. Appl. 12, 253–269 (2000) es_ES
dc.description.references Golubitsky, M., Gillemin, V.: Stable Mappings and their Singularities. Springer, Berlin (1973) es_ES
dc.description.references Hartmann, F., Hanzen, R.: Apollonius’s Ellipse and Evolute Revisited–The Discriminant of the Related Quartic. http://www3.villanova.edu/maple/misc/ellipse/Apollonius2004.pdf es_ES
dc.description.references Llibre, J., Yanquian, Y.: On the dynamics of surface vector fields and homeomofphisms (preprint) es_ES
dc.description.references Looijenga, E.J.N.: Structural stability of smooth families of $$C^{\infty }$$ C ∞ -functions. University of Amsterdam, Doctoral Thesis (1974) es_ES
dc.description.references Mochida, D.K.H., Romero-Fuster, M.C., Ruas, M.A.S.: Inflection points and nonsingular embeddings of surfaces in $$\mathbb{R}^5$$ R 5 . Rocky Mt. J. Math. 33, 3 (2003) es_ES
dc.description.references Mochida, D.K.H., Romero-Fuster, M.C., Ruas, M.A.S.: Osculating hyperplanes and asymptotic directions of codimension two submanifolds of Euclidean spaces. Geom. Dedicata 77(3), 305–315 (1999) es_ES
dc.description.references Mochida, D.K.H., Romero Fuster, M.C., Ruas, M.A.S.: The geometry of surfaces in 4-space from a contact viewpoint. Geom. Dedicata 54, 323–332 (1995) es_ES
dc.description.references Monera, G.M., Montesinos-Amilibia, A., Moraes, S.M., Sanabria-Codesal, E.: Critical points of higher order for the normal map of immersions in $$\mathbb{R}^d$$ R d . Topol. Appl. 159, 537–544 (2012) es_ES
dc.description.references Montaldi, J.A.: Contact with application to submanifolds, PhD Thesis, University of Liverpool (1983) es_ES
dc.description.references Montaldi, J.A.: On contact between submanifolds. Michigan Math. J. 33, 195–199 (1986) es_ES
dc.description.references Montesinos-Amilibia, A.: Parametricas4, computer program freely available from http://www.uv.es/montesin es_ES
dc.description.references Montesinos-Amilibia, A.: Parametricas5, computer program freely available from http://www.uv.es/montesin es_ES
dc.description.references Moraes, S., Romero-Fuster, M.C., Sánchez-Bringas, F.: Principal configurations and umbilicity of submanifolds in $$I\!\! R^n$$ I R n . Bull. Bel. Math. Soc. 10, 227–245 (2003) es_ES
dc.description.references Porteous, I.R.: The normal singularities of a submanifold. J. Differ. Geom. 5, 543–564 (1971) es_ES
dc.description.references Romero-Fuster, M.C., Ruas, M.A.S., Tari, F.: Asymptotic curves on surfaces in $$R^5$$ R 5 . Commun. Contemp. Math. 10, 309–335 (2008) es_ES
dc.description.references Romero-Fuster, M.C., Sánchez-Bringas, F.: Umbilicity of surfaces with orthogonal asymptotiv lines in $$R^4$$ R 4 . Differ. Geom. Appl. 16, 213–224 (2002) es_ES
dc.description.references Tari, F.: On pairs of geometric foliations on a cross-cap. Tohoku Math. J. 59(2), 233–258 (2007) es_ES


This item appears in the following Collection(s)

Show simple item record